I just started the medicine i wear make up... i dont have a choice i have to look presentable any recomendations on a good cover up while on the medicine (liquid,powder, perhaps a spacific brand and i have stinging when i apply and my face is peeling like crazy but i just started
you can wear makeup if you have to..but you should use oil free cosmetics.. and every night wash your face with dermatologic pain and then apply Tretinoin ..peeling is natural effect of Tretinoin .. you can use Moisturizer fluid to hydrate if your skin become dry.
- Tretinoin Information for Consumers
- Tretinoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tretinoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Mar 2018 • 2 answers
Updated 23 Jan 2014 • 2 answers
Updated 21 May 2015 • 1 answer
Updated 26 Dec 2018 • 1 answer
Posted 17 days ago • 0 answers